# SDR MAS2008F00009

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM KPHL HYDRAULIC PRESSURE WENT TO ZERO, HYDRAULIC FLUID LEVEL TO STANDPIPE, THE CREW DECLARED EMERGENCY AND LANDED INTO KTOL WITHOUT INCIDENT. MAINTENANCE INSPECTED HYDRAULIC SYSTEM AND FOUND SLOT CONTROL VALVE LEAKING, MAINTENANCE REPLACED SLOT CONTROL VALVE AND SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECK GOOD IAW DACO DC-8 MM 27-80-4. AIRCRAFT RETURNED TO SERVICE. (B)
